By Topic

Reduced-order performance of adaptive control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Mahmoud, Magdi S. ; Kuwait University, Safat, Kuwait ; Othman, H. ; Khraishi, N.

Performance and stability behavior of discrete adaptive systems in the presence of fast parasitics are examined. When the parasitics are locally bounded, it is shown that sufficiently general input sequences yield a bounded response within a closed region. In the general case, it is established that a region of attraction exists from which all sequences converge to a target set which contains the equilibrium for exact adaptive tracking.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 11 )